KMA Preprints in 2013


MATH-KMA-2013/411  
  Get title pages Get postscript file of the paper E-mail to the author(s)



S. Hencl and P. Honzik:  
Dimension of images of subspaces under mappings in Triebel-Lizorkin spaces
18 pages, pdf file 260 kB
 Published in Math. Nachr. 287 no.7 (2014), 748-763.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2013/412  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Marek Cuth:  
Noncommutative Valdivia compacta
14 pages, pdf file 363 kB
 Published in Comment. Math. Univ. Carolinae, 55 (1) (2014), 53-72.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2013/413  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Ludek Zajicek:  
A Lipschitz function which is $C^{infty}$ on a.e. line need not be generically differentiable
8 pages, pdf file 220 kB
 Published in Colloq. Math. 131 (2013), no. 1, 29-39.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2013/414  
  Get title pages Get postscript file of the paper E-mail to the author(s)



M. Krepela:  
Convolution inequalities in weighted Lorentz spaces
16 pages, pdf file 209 kB
 Published in Math. Inequal. Appl. 17(4) (2014), 12011223.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2013/415  
  Get title pages Get postscript file of the paper E-mail to the author(s)



O. Kalenda and J. Spurny:  
On quantitative Schur and Dunford-Pettis properties
10 pages, pdf file 309 kB
 Published in Bull. Austral. Math. Soc. 91 (2015), no. 3, 471-486.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2013/416  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Robert Cerny:  
Moser-type trace inequalities for generalized Lorentz-Sobolev spaces
35 pages, pdf file 356 kB
 Published in Rev. Mat. Complut. 28 (2015), no. 2, 303-357.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2013/417  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Marek Cuth and Marian Fabian:  
Projections in duals to Asplund spaces made without Simons' lemma
9 pages, pdf file 298 kB
 Published in Proc. Amer. Math. Soc. 143 (1) (2015), 301-308.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2013/418  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Robert Cerny:  
Bi-Sobolev homeomorphism with zero minors almost everywhere
30 pages, pdf file 309 kB
 Published in Adv. Calc. Var. 8 (2015), no. 1, 1-30.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2013/419  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Marek Cuth:  
Simultaneous projectional skeletons
15 pages, pdf file 348 kB
 Published in J. Math. Anal. Appl., 411 (1) (2014), 19-29.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2013/420  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Ludek Kleprlik:  
Composition operators on $W^{1}X$ are necessarily induced by quasiconformal mappings
12 pages, pdf file 352 kB
 Published in Central European Journal of Mathematics 12 no. 8 (2014), 1229-1238.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2013/421  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Jiri Spurny, Miroslav Zeleny:  
Convergence of a typical martingale (A remark on the Doob theorem)
12 pages, pdf file 330 kB
 Published in Journal of Mathematical Analysis and its Applications, 414 (2014), 945-958.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2013/422  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Ron Kerman, Colin Phipps and Lubos Pick:  
Marcinkiewicz interpolation theorems for Orlicz and Lorentz gamma spaces
21 pages, pdf file 175 kB
 Published in Publ. Mat. 58 (2014), 3-30.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2013/423  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Ludek Zajicek:  

8 pages, pdf file 177 kB
 Published in Comment. Math. Univ. Carolin. 55 (2014), no. 2, 203-213.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2013/424  
  Get title pages Get postscript file of the paper E-mail to the author(s)



S. Hencl, Z. Liu and J. Maly:  
Distributional Jacobian equal to $\mathcal{H}^1$ measure
10 pages, pdf file 202 kB
 Published in Ann. Inst. H. Poincare Anal. Non Lineaire 31 no.5 (2014), 947-955.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2013/425  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Pavel Ludvik and Jiri Spurny:  
Baire classes of $L_1$-preduals and $C^*$-algebras
22 pages, pdf file 378 kB
 Published in Illinois J. Math. 58 (2014), no. 1, 97-112.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2013/426  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Marek Cuth and Ondrej Kalenda:  
Note on Bessaga-Klee classification
13 pages, pdf file 172 kB
 Published in Colloq. Math. 140 (2015), no. 1, 59-74.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2013/427  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Tomas Roskovec:  
Sobolev embedding theorem for irregular domains and discontinuity of $p\rightarrow p^*(p,n)$
13 pages, pdf file 231 kB
 Published in Z. Anal. Anwendungen 35 no. 2. (2016), 139-152.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2013/428  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Marek Cuth and Ondrej Kalenda:  
Rich families and elementary submodels
15 pages, pdf file 371 kB
 Published in Cent. Eur. J. Math. 12 (7) (2014), 1026-1039.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2013/429  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Amiran Gogatishvili, Bohumir Opic, Sergey Tikhonov and Walter Trebels:  

16 pages, pdf file 277 kB
 Published in J. Fourier Anal. Appl. 20 (2014), no. 5, 1020-1049.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2013/430  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Antonio Caetano, Amiran Gogatishvili and Bohumir Opic:  
Compactness in quasi-Banach function spaces
24 pages, pdf file 509 kB
 Published in Proc. Roy. Soc. Edinburgh Sect. A 146 (2016), no. 5, 905-927.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2013/431  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Marek Cuth, Martin Rmoutil, Miroslav Zeleny:  
Separable Determination of Sigma-P-Porous Sets in Banach Spaces
17 pages, pdf file 420 kB
 Published in Topology Appl., 180 (1) (2015), 64-84.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2013/432  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Ludek Zajicek:  
Properties of Hadamard directional derivatives: Denjoy-Young-Saks theorem for functions on Banach spaces
11 pages, pdf file 176 kB
 Published in J. Convex Anal. 22 (2015), no. 1, 161-176.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2013/433  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Dusan Pokorny, Martin Rmoutil:  
On Removable Sets For Convex Functions
12 pages, pdf file 177 kB
 Published in J. Math. Anal. Appl. 415 (2014), no. 2, 803-815.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2013/434  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Amiran Gogatishvili,Susana D. Moura, Julio S. Neves and Bohumir Opic:  
Embeddings of Sobolev-type spaces into generalized Holder spaces involving $k$-modulus of smoothness
24 pages, pdf file 397 kB
 Published in Ann. Mat. Pura Appl. (4) 194 (2015), no. 2, 425-450.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2013/435  
  Get title pages Get postscript file of the paper E-mail to the author(s)



P. Koskela, J. Maly and T. Zurcher:  
Luzin's Condition (N) and Modulus of Continuity
20 pages, pdf file 381 kB
 Published in Adv. Calc. Var. 8 (2015), no. 2, 155-171.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2013/436  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Hana Bendova:  
Quantitative Grothendieck Property
9 pages, pdf file 188 kB
 Published in J. Math. Anal. Appl. 412 (2014), no. 2, 1097-1104.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2013/437  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Pavel Ludvik and Jiri Spurny:  
Baire classes of nonseparable $L_1$ preduals
18 pages, pdf file 325 kB
 Published in Q. J. Math. 66 (2015), no. 1, 251-263.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2013/438  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Stanislav Hencl and Jani Onninen:  
Jacobian of weak limits of Sobolev homeomorphisms
11 pages, pdf file 199 kB
 To appear in Adv. Calc. Var.

MATH-KMA-2013/439  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Amiran Gogatishvili, Lubos Pick and Filip Soudsky:  
Characterization of associate spaces of weighted Lorentz spaces with applications
15 pages, pdf file 361 kB
 Published in Studia Math 224 (2014), 1-23.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2013/440  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Martin Krepela:  
Convolution in rearrangement-invariant spaces defined in terms of oscillation and the maximal function
15 pages, pdf file 140 kB
 Published in Z. Anal. Anwend. 33 (2014), 369-383.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2013/441  
  Get title pages Get postscript file of the paper E-mail to the author(s)



T. Barta:  
Convergence to equilibrium of relatively compact solutions to evolution equations
10 pages, pdf file 244 kB
 Published in Electron. J. Diff. Equ., Vol. 2014 (2014), No. 81, 1-9.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2013/442  
  Get title pages Get postscript file of the paper E-mail to the author(s)



T. Barta:  
One-dimensional model describing the non-linear viscoelastic response of materials
19 pages, pdf file 291 kB
 Published in Comment. Math. Univ. Carolin. 55, no. 2, 2014, 227-246.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2013/443  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Andrea Cianchi, Lubos Pick and Lenka Slavikova:  
Higher-order Sobolev embeddings and isoperimetric inequalities
56 pages, pdf file 359 kB
 Published in Adv. Math 273 (2015), 568-650.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2013/444  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Lenka Slavikova:  
Compactness of higher-order Sobolev embeddings
52 pages, pdf file 433 kB
 Published in Publ. Mat. 59 (2015), no. 2, 373-448.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2013/445  
  Get title pages Get postscript file of the paper E-mail to the author(s)



O. Kalenda and J. Spurny:  
Typical martingale diverges at a typical point
19 pages, pdf file 361 kB
 Published in J. Theor. Prob. 29 (2016), no. 1, 180-205.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2013/446  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Petr Hajek and Eva Pernecka:  
On Schauder bases in Lipschitz-free spaces
16 pages, pdf file 237 kB
 Published in J. Math. Anal. Appl. 416 (2014), no. 2, 629-646.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2013/447  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Robert Cerny:  
Concentration-Compactness Principle for generalized Moser-Trudinger inequalities: characterization of the non-compactness in the radial case
29 pages, pdf file 326 kB
 Published in Math. Inequal. Appl. 17 no. 4 (2014), 1245-1280.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2013/448  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Martin Francu, Ron Kerman and Gord Sinnamon:  
A new algorithm for approximating the least concave majorant
10 pages, pdf file 296 kB
 Submitted

MATH-KMA-2013/449  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Pavel Ludvik and Jiri Spurny:  
Baire classes of complex $L_1$-preduals
14 pages, pdf file 339 kB
 Published in Czechoslovak Math. J. 65(140) (2015), no. 3, 659-676.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2013/450  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Martin Krepela:  
Convolution in weighted Lorentz spaces of type $\Gamma$
14 pages, pdf file 165 kB
 Published in Math. Scand. 119 (2016), no. 1, 113-132.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2013/451  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Petr Honzik:  
Orthogonality principle for bilinear Littlewood-Paley decompositions
7 pages, pdf file 302 kB
 Published in J. Fourier Anal. Appl. 20 (2014), no. 6, 1171-1178.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2013/452  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Jan Maly, Ludek Zajicek:  
On Stepanov type differentiability theorems
11 pages, pdf file 208 kB
 Published in Acta Math. Hungar. 145 (2015), no. 1, 174-190.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

© M.Rokyta, 2013